# SDR IPXA2016092708698

- Difficulty date: September 1, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: AJC7049501
- Condition: Damaged
- Location: Stab To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H HORZ. STAB. WING TO BODY FAIRING ATTACH HOLE AT STA. Y=2007 AND LONG. 29TR IS ELONGATED.REPAIRED BODY ATTACH FAIRING SKIN HOLE AT SAID LOCATION IAW VT-SAA EA 011-5330-01-A6435 REV. I/R AND UPS EO MD11-5330-61929-A. (MAJOR)
